# SDR SWIA200515246

- Difficulty date: July 3, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 29,362 hours, 25,308 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 7805013
- Part serial: 254A
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,187 hours, 950 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE.  REPLACED CONTROL LEVER IAW 27-51-01.  OPERATIONAL CHECK GOOD.
